# SDR RU3A1119

- Difficulty date: September 16, 2011
- Submitted: September 24, 2011
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 7,682 hours, 3,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AND AIRCRAFT SKIN AT FORWARD FUSELAGE STATION 235 IS CRACKED AND BUCKLED.
